Reference : Etoricoxib-induced erythema-multiforme-like eruption.
Scientific journals : Article
Human health sciences : Dermatology
http://hdl.handle.net/2268/2517
Etoricoxib-induced erythema-multiforme-like eruption.
English
Thirion, Laurence [Université de Liège - ULg > Département de pharmacie > Département de pharmacie >]
Nikkels, Arjen mailto [Centre Hospitalier Universitaire de Liège - CHU > > Dermatologie >]
Pierard, Gérald mailto [Centre Hospitalier Universitaire de Liège - CHU > > Dermatopathologie >]
7-Nov-2007
Dermatology : International Journal for Clinical & Investigative Dermatology
S. Karger
216
3
227-228
Yes (verified by ORBi)
1018-8665
1421-9832
Basel
Switzerland
[en] Aged ; Arthritis/drug therapy ; Cyclooxygenase 2 Inhibitors/adverse effects ; Drug Eruptions/etiology/pathology ; Erythema Multiforme/chemically induced/pathology ; Humans ; Male ; Pyridines/adverse effects ; Skin/pathology ; Sulfones/adverse effects
[en] Etoricoxib is a new, highly selective cyclooxygenase (COX) 2 inhibitor, reported to have an increased cutaneous and systemic safety profile compared to the previous COX-2 inhibitors, including celecoxib, rofecoxib and valdecoxib. To the best of our knowledge, the present case of etoricoxib-induced erythema-multiforme-like eruption is the first reported in the literature.
http://hdl.handle.net/2268/2517
10.1159/000112930

File(s) associated to this reference

Fulltext file(s):

FileCommentaryVersionSizeAccess
Restricted access
Etoricoxib-induced erythema-multiforme-like eruption.pdfPublisher postprint546.67 kBRequest copy

Bookmark and Share SFX Query

All documents in ORBi are protected by a user license.